# SDR GTIA2021122736195

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 35,103 hours, 15,954 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 30828
- Condition: Inoperative
- Location: Zone 900
- Part time: 3,902 hours, 1,817 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE AT L1 DOOR INOP-R&R MEGAPHONE AT L1 DOOR IAW SPIRIT AIRLINES  DRAWING NO A320-EMER-EQUIPMENT. OPS CHECK GOOD.
